# SDR USAAD01092

- Difficulty date: May 3, 2001
- Submitted: May 25, 2001
- Operation: Air carrier
- Aircraft: N800US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48034
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 833703
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PHL - BOS - FLT 343 - AFTER TAKEOFF, AND THE LANDING GEAR WAS RETRACTED, THE RIGHT MAIN GEAR RED LIGHT STAYED ILLUMINATED.  THE LANDING GEAR WAS CYCLED BUT THE RED LIGHT REMAINED ILLUMINATED.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE RIGHT MAIN GEAR UP LOCK PROX SENSOR.  (M)
